首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
RANDOM FIXED-POINTS FOR RANDOM MULTIVALUED OPERATORS - DEFINED ON UNBOUNDED SETS IN BANACH-SPACES
被引:1
|
作者
:
BEG, I
论文数:
0
引用数:
0
h-index:
0
机构:
KUWAIT UNIV,DEPT MATH,KUWAIT 13060,KUWAIT
BEG, I
SHAHZAD, N
论文数:
0
引用数:
0
h-index:
0
机构:
KUWAIT UNIV,DEPT MATH,KUWAIT 13060,KUWAIT
SHAHZAD, N
机构
:
[1]
KUWAIT UNIV,DEPT MATH,KUWAIT 13060,KUWAIT
[2]
QUAID I AZAM UNIV,ISLAMABAD,PAKISTAN
[3]
FLORIDA INST TECHNOL,DEPT APPL MATH,MELBOURNE,FL 32901
来源
:
STOCHASTIC ANALYSIS AND APPLICATIONS
|
1995年
/ 13卷
/ 03期
关键词
:
D O I
:
10.1080/07362999508809397
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
Random fixed points for nonexpansive and pseudocontractive random multivalued operators defined on unbounded subsets of a Banach space are obtained.
引用
收藏
页码:269 / 277
页数:9
相关论文
共 50 条
[21]
Approximation of *-nonexpansive random multivalued operators on Banach spaces
Beg, I
论文数:
0
引用数:
0
h-index:
0
机构:
Lahore Univ Management Sci, Lahore, Pakistan
Lahore Univ Management Sci, Lahore, Pakistan
Beg, I
Khan, AR
论文数:
0
引用数:
0
h-index:
0
机构:
Lahore Univ Management Sci, Lahore, Pakistan
Khan, AR
Hussain, N
论文数:
0
引用数:
0
h-index:
0
机构:
Lahore Univ Management Sci, Lahore, Pakistan
Hussain, N
[J].
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
2004,
76
: 51
-
66
[22]
The Distribution of Unbounded Random Sets and the Multivalued Strong Law of Large Numbers in Nonreflexive Banach Spaces
Hess, Christian
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Paris 09, Ctr Viabilite, F-75775 Paris, France
Univ Paris 09, Ctr Viabilite, F-75775 Paris, France
Hess, Christian
[J].
JOURNAL OF CONVEX ANALYSIS,
1999,
6
(01)
: 163
-
182
[23]
Random Common Fixed Points of Single-Valued and Multivalued Random Operators in a Uniformly Convex Banach Space
Kumam, Poom
论文数:
0
引用数:
0
h-index:
0
机构:
King Mongkuts Univ Technol Thonburi, Dept Math, Fac Sci, Bangkok 10140, Thailand
CHE, Ctr Excellence Math, Bangkok 10400, Thailand
King Mongkuts Univ Technol Thonburi, Dept Math, Fac Sci, Bangkok 10140, Thailand
Kumam, Poom
[J].
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,
2011,
13
(02)
: 368
-
375
[24]
Random fixed point theorem for multivalued nonexpansive operators in Uniformly nonsquare Banach spaces
Kumam, Poom
论文数:
0
引用数:
0
h-index:
0
机构:
King Mongkuts Univ Technol Thonburi, Fac Sci, Dept Math, Bangkok 10140, Thailand
King Mongkuts Univ Technol Thonburi, Fac Sci, Dept Math, Bangkok 10140, Thailand
Kumam, Poom
论文数:
引用数:
h-index:
机构:
Plubtieng, Somyot
[J].
RANDOM OPERATORS AND STOCHASTIC EQUATIONS,
2006,
14
(01)
: 35
-
44
[25]
Measurability of fixed point sets of multivalued random operators
Xu, HK
论文数:
0
引用数:
0
h-index:
0
机构:
Univ KwaZulu Natal, Dept Math, ZA-4000 Durban, South Africa
Xu, HK
Beg, I
论文数:
0
引用数:
0
h-index:
0
机构:
Univ KwaZulu Natal, Dept Math, ZA-4000 Durban, South Africa
Beg, I
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1998,
225
(01)
: 62
-
72
[26]
Random fixed points of asymptotically nonexpansive random operators on unbounded domains
Beg, Ismat
论文数:
0
引用数:
0
h-index:
0
机构:
Lahore Univ Management Sci, Dept Math, Lahore 54792, Pakistan
Lahore Univ Management Sci, Dept Math, Lahore 54792, Pakistan
Beg, Ismat
Abbas, Mujahid
论文数:
0
引用数:
0
h-index:
0
机构:
Lahore Univ Management Sci, Dept Math, Lahore 54792, Pakistan
Abbas, Mujahid
[J].
MATHEMATICA SLOVACA,
2008,
58
(06)
: 755
-
762
[27]
WEAK-CONVERGENCE OF RANDOM SETS IN BANACH-SPACES
PAPAGEORGIOU, NS
论文数:
0
引用数:
0
h-index:
0
机构:
FLORIDA INST TECHNOL,DEPT MATH,MELBOURNE,FL 32901
FLORIDA INST TECHNOL,DEPT MATH,MELBOURNE,FL 32901
PAPAGEORGIOU, NS
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1992,
164
(02)
: 571
-
589
[28]
CONVEXIFICATION IN LIMIT LAWS OF RANDOM SETS IN BANACH-SPACES
ARTSTEIN, Z
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,DEPT MATH,MINNEAPOLIS,MN 55455
UNIV MINNESOTA,DEPT MATH,MINNEAPOLIS,MN 55455
ARTSTEIN, Z
HANSEN, JC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MINNESOTA,DEPT MATH,MINNEAPOLIS,MN 55455
UNIV MINNESOTA,DEPT MATH,MINNEAPOLIS,MN 55455
HANSEN, JC
[J].
ANNALS OF PROBABILITY,
1985,
13
(01):
: 307
-
309
[29]
NONLINEAR RANDOM EQUATIONS WITH NONCOERCIVE OPERATORS IN BANACH-SPACES
KRAVVARITIS, D
论文数:
0
引用数:
0
h-index:
0
KRAVVARITIS, D
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1986,
120
(02)
: 572
-
583
[30]
ON THE EXISTENCE AND UNIQUENESS OF FIXED-POINTS FOR HOLOMORPHIC MAPS IN COMPLEX BANACH-SPACES
WLODARCZYK, K
论文数:
0
引用数:
0
h-index:
0
WLODARCZYK, K
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1991,
112
(04)
: 983
-
987
←
1
2
3
4
5
→